Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the covering dimension of the set of solutions of some nonlinear equations


Authors: P. M. Fitzpatrick, I. Massabò and J. Pejsachowicz
Journal: Trans. Amer. Math. Soc. 296 (1986), 777-798
MSC: Primary 47H15; Secondary 55M99, 58C30
DOI: https://doi.org/10.1090/S0002-9947-1986-0846606-4
MathSciNet review: 846606
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an abstract theorem whose sole hypothesis is that the degree of a certain map is nonzero and whose conclusions imply sharp, multidimensional continuation results. Applications are given to nonlinear partial differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47H15, 55M99, 58C30

Retrieve articles in all journals with MSC: 47H15, 55M99, 58C30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0846606-4
Article copyright: © Copyright 1986 American Mathematical Society